Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 189, NWS Indianapolis, IN

July 31, 2012Bartholomew County, Decatur County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 31, 2012, 7:34 PM EDT for Bartholomew County, Decatur County, Indiana. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2012, 7:34 PM EDT (23:34 UTC)
Expired
Jul 31, 2012, 8:15 PM EDT
In force
41 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartholomew County, IN, Decatur County, IN

The radar

The Indianapolis radar (KIND), 68 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 7:50 PM EDTHAIL 1.75Hope, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

173 
WUUS53 KIND 312334
SVRIND
INC005-031-010015-
/O.NEW.KIND.SV.W.0189.120731T2334Z-120801T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT TUE JUL 31 2012

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
  SOUTHWESTERN DECATUR COUNTY IN CENTRAL INDIANA...

* UNTIL 815 PM EDT

* AT 732 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  NORTH OF COLUMBUS...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLIFFORD...
  HOPE...
  NEWBERN...
  HARTSVILLE...
  ELIZABETHTOWN...
  GRAMMER...
  LETTS...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 75 AND 78.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3914 8566 3913 8586 3931 8598 3935 8591
      3935 8582 3925 8552
TIME...MOT...LOC 2334Z 311DEG 28KT 3932 8586
WIND...HAIL 60MPH 1.00IN

$$

NIELD
2 follow-up statements
370 
WWUS53 KIND 312357
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EDT TUE JUL 31 2012

INC005-031-010015-
/O.CON.KIND.SV.W.0189.000000T0000Z-120801T0015Z/
BARTHOLOMEW-DECATUR-
757 PM EDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
DECATUR AND EAST CENTRAL BARTHOLOMEW COUNTIES UNTIL 815 PM EDT...

AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
EAST OF COLUMBUS...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  GRAMMER AND LETTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3914 8578 3927 8586 3932 8573 3924 8554
      3914 8566
TIME...MOT...LOC 2357Z 312DEG 24KT 3922 8572
WIND...HAIL 60MPH 1.00IN

$$

NIELD
234 
WWUS53 KIND 010006
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT TUE JUL 31 2012

INC005-031-010016-
/O.EXP.KIND.SV.W.0189.000000T0000Z-120801T0015Z/
BARTHOLOMEW-DECATUR-
806 PM EDT TUE JUL 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DECATUR AND EAST 
CENTRAL BARTHOLOMEW COUNTIES WILL EXPIRE AT 815 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3914 8578 3927 8586 3932 8573 3924 8554
      3914 8566
TIME...MOT...LOC 0006Z 312DEG 24KT 3918 8566

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 6:45 PM EDT, 49 minutes earlier.

Area forecast discussion, Jul 31, 6:45 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
645 PM EDT TUE JUL 31 2012

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...

ISSUED AT 300 PM EDT TUE JUL 31 2012

A WEAK COLD FRONT WILL EXIT THE AREA TONIGHT ALLOWING HIGH PRESSURE
TO BUILD IN FOR MID WEEK. ANOTHER FRONT WILL MOVE IN FOR THE END OF
THE WEEK INTO THE WEEKEND...BRINGING A RETURN TO CHANCES OF RAIN
THEN. DRY WEATHER WILL RETURN FOR EARLY NEXT WEEK. TEMPERATURES WILL
REMAIN ABOVE NORMAL FOR THE MOST PART.

&&

.NEAR TERM /LATE THIS AFTERNOON AND TONIGHT/...

ISSUED AT 300 PM EDT TUE JUL 31 2012

FRONT WILL MOVE ACROSS THE AREA DURING THE REMAINDER OF THE
AFTERNOON AND INTO THIS EVENING. AIRMASS IS STILL TRYING TO RECOVER
FROM EARLIER CONVECTION...BUT BEST INSTABILITY WILL REMAIN WEST OF
OUR AREA FOR THE MOST PART BECAUSE OF THE MODIFIED AIRMASS.

THERE WILL BE SCATTERED CONVECTION AHEAD OF THE FRONT...AND MOST OF
THIS CONVECTION SHOULD BE OUT OF THE AREA BY 00Z. LATEST RAPID
REFRESH MODEL IS SHOWING SOME LINGERING CONVECTION ACROSS THE FAR
SOUTHERN FORECAST HOUR TIL 01-02Z. THUS WILL KEEP SLIGHT CHANCE POPS
FOR THE FIRST COUPLE OF HOURS PAST 00Z ACROSS THE FAR SOUTH...BUT
WILL GO DRY EVERYWHERE ELSE.

SLIGHTLY COOLER AIR WILL MOVE IN OVERNIGHT. A BLEND OF MODELS LOOK
GOOD FOR LOWS.

&&

.SHORT TERM /WEDNESDAY THROUGH FRIDAY/...

ISSUED AT 300 PM EDT TUE JUL 31 2012

FOCUS IS ON CHANCES FOR RAIN LATE IN THE PERIOD...OTHERWISE ON
TEMPERATURES. MODELS ARE IN CLOSE ENOUGH AGREEMENT THAT A BLEND CAN
BE USED.

HIGH PRESSURE WILL PROVIDE DRY WEATHER WEDNESDAY THROUGH THURSDAY. A
FRONT WILL TRY AND MOVE INTO THE AREA ON THURSDAY NIGHT INTO FRIDAY.
HOWEVER THERE WILL STILL BE ISSUES WITH MOISTURE AND UPPER SUPPORT
IS STILL WEAK. THUS WILL ONLY GO LOW POPS THURSDAY NIGHT AND FRIDAY.

COOLER AIR WILL WORK MAINLY INTO THE NORTHEAST FORECAST AREA
WEDNESDAY WITH HIGHS IN THE 80S THERE. HOWEVER 90S STILL LOOK GOOD
ACROSS THE WEST. WENT NEAR THE MET MOS MOST AREAS. WARMER
TEMPERATURES ALOFT WILL RETURN THURSDAY AND FRIDAY. CLOUDS MIGHT
HAVE SOME IMPACT THESE DAYS. DIDN/T GO AS HIGH AS THE NAM WOULD
SUGGEST MOST PLACES DUE TO THE UNCERTAINTY IN CLOUDS...BUT STILL
KEPT HIGHS IN THE 90S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...

ISSUED AT 300 PM EDT TUE JUL 31 2012

MODELS HAVE BECOME A LITTLE MORE IFFY ON RAIN AMOUNTS FRIDAY NIGHT
AND SATURDAY. BUT WITH A WEAK FRONT STALLED TO THE NORTH WILL
CONTINUE 20 PERCENT POPS MOST AREAS FRIDAY NIGHT AND 30 PERCENT
SATURDAY.  SATURDAY NIGHT AND SUNDAY WILL BE OUR BEST CHANCE OF
STORMS AS A COLD FRONT MOVES THROUGH THE AREA. EXCEPT FOR AN EVENING
THUNDERSTORM FAR SOUTH EARLY SUNDAY NIGHT...DRY WEATHER WILL BE THE
RULE SUNDAY NIGHT THROUGH TUESDAY AS HIGH PRESSURE BUILDS INTO OUR
REGION.

ABOVE TEMPERATURES WILL CONTINUE THROUGH THE PERIOD. ALTHOUGH SUNDAY
AND MONDAY MAY BE A LITTLE LESS HOT WITH CLOUDS SUNDAY AND SLIGHTLY
COOLER AIR MONDAY.  WILL GO A FEW DEGREES ABOVE ALL BLEND MAX
TEMPERATURES MOST PERIODS TO MASK OUT THE AFFECTS OF THE COOLER
GFS.

&&

.AVIATION /DISCUSSION FOR 01/0000Z TAF ISSUANCE/...

ISSUED AT 634 PM EDT TUE JUL 31 2012

MAIN COLD FRONTAL BOUNDARY HAS CLEARD KIND AT 2230Z AND LIES
BETWEEN KIND AND KHUF AS WELL AS KBMG. THUS...IT LOOKS LIKE ALL
VCTS ACTIVITY WILL BE SOUTH OF KIND AND KHUF..AND SHOULD CLEAR
KBMG JUST AFTER 00Z.

HIGH PRESSURE WILL MOVE INTO THE REGION THIS EVENING AND OVERNIGHT
WITH LIGHT NORTH WINDS AND VFR CONDITIONS. MODEL DATA SHOWS
TEMPERATURES/DEW POINTS CLOSE IN THE LOW 60S INDICATING THAT FOG
WILL BE POSSIBLE AT KLAF...KHUF AND KBMG AS WELL AS SMALLER
AIRPORTS OUTSIDE OF THE IND AREA. THIS WILL LEAD TO BRIEF MVFR
CONDITIONS TOWARDS SUNRISE AND EARLY IN THE MORNING...AND WOULD
EXPECT THAT TO CLEAR OFF BACK TO VFR CONDITIONS BETWEEN 13Z AND
14Z.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...50
NEAR TERM...50
SHORT TERM...50
LONG TERM....JH
AVIATION...DWM
Hazardous weather outlook, Jul 31, 3:27 PM EDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
327 PM EDT TUE JUL 31 2012

INZ021-028>031-035>049-051>057-060-011930-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-
327 PM EDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE.

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN AND
LIGHTNING.

TIMING: THROUGH 800 PM.

DISCUSSION: A WEAK COLD FRONT WILL MOVE THROUGH THE AREA INTO
EARLY EVENING...BRINGING SCATTERED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT THROUGH
LATE SUNDAY ACROSS MOST OF THE AREA.

DISCUSSION: A FRONTAL SYSTEM WILL PROVIDE ADDITIONAL CHANCES FOR
THUNDERSTORMS BEGINNING THURSDAY NIGHT AND CONTINUING THROUGH THE
WEEKEND.

WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...BRIEF HEAVY
RAIN AND LIGHTNING ARE POSSIBLE WITH ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE INTO EARLY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ061>065-067>072-011930-
GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-
LAWRENCE-JACKSON-JENNINGS-
327 PM EDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN SECTIONS OF CENTRAL
INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

OUTLOOK: SCATTERED THUNDERSTORMS...SOME POSSIBLY SEVERE..

HAZARDS: DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAIN AND LIGHTNING.

TIMING: SEVERE STORMS ARE POSSIBLE THROUGH 800 PM...WITH LINGERING
STORMS POSSIBLE THROUGH 1000 PM.

DISCUSSION: A WEAK COLD FRONT WILL MOVE THROUGH THE AREA INTO
EARLY EVENING...BRINGING SCATTERED THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE AREA THURSDAY
NIGHT THROUGH LATE SUNDAY.

DISCUSSION: A FRONTAL SYSTEM WILL PROVIDE ADDITIONAL CHANCES FOR
THUNDERSTORMS BEGINNING THURSDAY NIGHT AND CONTINUING THROUGH THE
WEEKEND.

WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...BRIEF HEAVY
RAIN AND LIGHTNING ARE POSSIBLE WITH ANY STORM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE INTO EARLY EVENING.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Jul 31, 7:00 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
700 PM EDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND GST     EDINBURGH               39.35N  85.97W
07/31/2012  E50 MPH          JOHNSON            IN   TRAINED SPOTTER

&&

EVENT NUMBER IND1200514

HEROLD
Local storm report, Jul 31, 7:13 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
713 PM EDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND DMG     4 NE FLAT ROCK          39.41N  85.78W
07/31/2012                   SHELBY             IN   LAW ENFORCEMENT

            REPORTS OF TREES...LIMBS...AND POWER LINES DOWN AND
            POSSIBLE DAMAGE TO A RESIDENCE BETWEEN 900 SOUTH AND
            1000 SOUTH ON STATE ROUTE 9. TIME ESTIMATED.

&&

EVENT NUMBER IND1200515

HEROLD
Local storm report, Jul 31, 7:18 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
718 PM EDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND DMG     EDINBURGH               39.35N  85.97W
07/31/2012                   JOHNSON            IN   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN...TOO MANY TO COUNT. POWERLINES
            DOWN ON WALNUT STREET JUST NORTH OF BARTHOLOMEW.

&&

CORRECTED REMARKS

EVENT NUMBER IND1200513

HEROLD
Local storm report, Jul 31, 7:20 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 PM EDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     TSTM WND DMG     4 NE FLAT ROCK          39.41N  85.78W
07/31/2012                   SHELBY             IN   LAW ENFORCEMENT

            REPORTS OF TREES...LIMBS...AND POWER LINES DOWN BETWEEN
            900 SOUTH AND 1000 SOUTH ON STATE ROUTE 9. FLATBED
            TRAILER MOVED INTO A BEAN FIELD FROM A RESIDENCE. MOVED
            A CARPORT ACROSS SR 9 FROM A RESIDENCE. TREES DOWN ARE
            LARGE ENOUGH TO REQUIRE EQUIPMENT TO MOVE. TIME
            ESTIMATED.

&&

CORRECTED REMARKS

EVENT NUMBER IND1200515

HEROLD
Local storm report, Jul 31, 7:24 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
724 PM EDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HAIL             EDINBURGH               39.35N  85.97W
07/31/2012  E1.00 INCH       JOHNSON            IN   FIRE DEPT/RESCUE

&&

EVENT NUMBER IND1200516

HEROLD
Local storm report, Jul 31, 7:27 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
727 PM EDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             PEOGA                   39.34N  86.14W
07/31/2012  E0.75 INCH       JOHNSON            IN   AMATEUR RADIO

            MARBLE SIZE HAIL NEAR SOUTH PEOGA ROAD

&&

EVENT NUMBER IND1200517

HEROLD

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 4:19 PM EDTSpecial Weather StatementINDTippecanoe26 min
Jul 31, 4:23 PM EDTSpecial Weather StatementINDClay, Greene, Owen52 min
Jul 31, 4:35 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Lawrence, Martin, Monroe, Owen40 min
Jul 31, 4:56 PM EDTSpecial Weather StatementINDHamilton, Marion49 min
Jul 31, 5:14 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Martin31 min
Jul 31, 5:50 PM EDTSevere Thunderstorm WarningINDDaviess25 min
Jul 31, 6:13 PM EDTSevere Thunderstorm WarningINDDaviess, Knox32 min
Jul 31, 6:45 PM EDTSevere Thunderstorm WarningINDDaviess, Knox16 min
Jul 31, 7:10 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Shelby50 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.